# SDR SIMA202002109002

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 7,364 hours, 4,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17111397451
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE OVER PYLON CHAFED-C/A-INSTALLED REPAIR DOUBLER FOR CHAFED AREA ON L/H WING LEADING EDGE OVER PYLON IAW EMB 175 SRM 57-49-01,REPAIR 07.
